# SDR REXA2014091600788

- Difficulty date: September 7, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 22,176 hours, 19,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Condition: Out Of Alignment
- Location: Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 7 FASTENER HOLES COMMON TO THE WINGLET SPAR & SPAR FITTINGS DID NOT PROPERLY ALIGN.  REPAIRED IAW EA CRJ257-02898.
